Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonnegative eigen functions of Laplace-Beltrami operators on symmetric spaces


Author: R. G. Laha
Journal: Bull. Amer. Math. Soc. 74 (1968), 167-170
DOI: https://doi.org/10.1090/S0002-9904-1968-11924-X
MathSciNet review: 0228630
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Choquet, Existence et unicité des représentations intégrales au moyen des points extrémaux dans les cônes convexes, Seminaire Bourbaki, Exp. 139, (1956); C. R. Acad. Sci. Paris 203 (1956), 699-702. MR 80264
  • 2. H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335-386. MR 146298
  • 3. Harish-Chandra, Spherical functions on a semi-simple Lie group. I, Amer. J. Math. 80 (1958), 241-310. MR 94407
  • 4. S. Helgason, A duality in integral geometry on symmetric spaces, Proc. U. S.- Japan Seminar in Differential Geometry, Kyoto, 1965. MR 229191
  • 5. F. I. Karpelevich, Geometry of geodesics and eigen functions of Laplace-Beltrami operators on symmetric spaces, Trudy Moskov. Mat. Obšč. 14 (1965), 48-185. (Russian) MR 231321


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11924-X

American Mathematical Society